MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 28MM I.D. 38MM O.D. SIZE C BEARING; PROTHESIS, HIPS

ZIMMER BIOMET, INC. 28MM I.D. 38MM O.D. SIZE C BEARING; PROTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a right total hip arthroplasty.Subsequently, the patient was revised eighteen (18) years post implantation due to metal related pathology.During the revision, the initial stem and shell were left intact, and all other components were revised.It was further reported that the patient required a second revision due to dislocation.The head and liner were exchanged.No further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: 15-105054 m2a 1 pc shell 38mmx54mm 175500 650-1067 cer option type 1 tpr sleve +3 3050930 650-1055 cer bioloxd option hd 28mm 3094893 customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.The reported products were reviewed for compatibility, and it was determined that the following implants/instruments are not compatible: dual mobility bearing and m2a shell.Medical records were not provided; however, the legal document was reviewed by a health care professional.Review of the available records identified the following: an initial right tha was performed.Since then, the patient has undergone multiple revisions, due to metal related pathology, and now this one due to dislocation.The head and bearing were revised.A definitive root cause cannot be determined.This complaint cannot be confirmed.Medical records were not provided for review.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
28MM I.D. 38MM O.D. SIZE C BEARING
Common Device Name
PROTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18607269
Report Number0001822565-2024-00325
Device Sequence Number14133886
Product Code LPH
UDI-Device Identifier00889024572676
UDI-Public(01)00889024572676(17)260819(10)65099298
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K190656
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/19/2026
Device Model NumberN/A
Device Catalogue Number110031009
Device Lot Number65099298
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2024
Supplement Date Received by Manufacturer05/20/2024
Initial Report FDA Received Date01/30/2024
Supplement Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexFemale